# SDR USAASB97099

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FL484 WHILE EN ROUTE AT CRUISE THE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  ON DESCENT, THE LIGHT WENT OUT,  AT 10,000 FT, THE LIGHT CAME ON AGAIN.  CREW TRIED TO PLACE GEAR HANDLE IN THE UP POSITION BUT IT WOULD NOT MOVE FROM THE NEUTRAL POSITION.  AS THE FLIGHT CONTINUED TO DESCEND, THE LIGHT WENT OUT AND CREW ELECTED TO PERFORM A NORMAL APPROACH.  WHEN GEAR WAS LOWERED, NO INDICATIONS APPEARED THE CREW BEGAN TO FOLLOW PUBLISHED EMERGENCY PROCEDURES.  A VISUAL INSPECTION AND A TOWER FLYBY CONFIRMED THE GEAR WAS DOWN AND BREAKER, CREW RECEIVED ALL NORMAL GEAR INDICATIONS.  FLIGHT LANDED NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR PROX SWITCH CIRCUIT CARD M1214 IN THE LANDING GEAR LOGIC
